# SDR ASAA2018050124444

- Difficulty date: April 30, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 98 hours, 29 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 A/C PACK FAULTED.  ACFT GROUNDED.  PERFORMED AN OPS CHECK IAW AMM 21-61-00-710-001, OPS CHECKED GOOD,  NO DEFECTS NOTED.  OK FOR SERVICE.
